# SDR QXEA0300254

- Difficulty date: February 12, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 36,717 hours, 47,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cartridge
- Part number: 1012721
- Part serial: 18136K
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-EMERGENCY EGRESS LIGHTS AT ROWS 5, 6 AND 8 ARE INOPERATIVE. REMOVED AND REPLACED BATTERY CARTRIDGE. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
